Geometric & Functional Analysis GAFA

, Volume 5, Issue 2, pp 402–433

The differential of a quasi-conformal mapping of a Carnot-Caratheodory space

Authors

  • G. A. Margulis
    • Dept. of Math.Yale University
  • G. D. Mostow
    • Dept. of Math.Yale University
Article

DOI: 10.1007/BF01895673

Cite this article as:
Margulis, G.A. & Mostow, G.D. Geometric and Functional Analysis (1995) 5: 402. doi:10.1007/BF01895673
Download to read the full article text

Copyright information

© Birkhäuser Verlag 1995